# SDR 2012FA0000831

- Difficulty date: November 23, 2012
- Submitted: December 21, 2012
- Operation: General aviation
- Aircraft: N351CH
- Make and model: Snias AS350B3
- Aircraft serial: 3537
- Aircraft time: 5,308 hours, 35,425 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 5,246 hours, 16,643 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 70434412257
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 44 hours, 67 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DEFECTIVE HUD HOSE,  INSTALLED NEW TYPE HOSE AND AFTER 44.0 HOURS - IT STARTED LEAKING WHERE HOSE GOES INTO FITTING.
